# SDR DALA2017080305882

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON 7 HOLES ON LT WING LWR ACCESS DOOR CUTOUT XRS = 189.0 TO 214.0. CRACKS ON 7 HOLES ON LT WING LWR ACCESS DOOR CUTOUT XRS = 189.0 TO 214.0 WERE REPAIRED PER ETI-88-17-199 REV 1 AND ER/A 559533-14AD REV ORIGINAL WITH LOG 0144928.
